# SDR YENA201811030947

- Difficulty date: November 3, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 73,404 hours, 27,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 HEAVY CHECK, UNDERGOING REF /4/ SB EMBODIMENT WHEN SIX FASTENER HOLES WERE FOUND CRACKED ON THE LT PRESSURE DECK PANEL FR35/36 WERE REPORTED.  CONTACTED AND PROVIDED REF /2/ TD FOR CUTOUT AND FILLER & DOUBLER REPAIR; APPROVED THIS REPAIR PER REF /3/ RDAS AND IS CLASSIFIED AS MAJOR.
